# SDR HEEA079735

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8810059
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF NR 1 SWITCH BROKEN. FOUND VOLUME CONTROL R72, SWITCHES S2, S4, S5, S9, MIC AMP AR1, LIGHT PANEL, VOLUME AND SELECTOR KNOBS AND RESISTOR R33 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
